# SDR ASAA2015081212898

- Difficulty date: August 12, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 53,558 hours, 30,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091009
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD LT OVERWING EMERGENCY EXIT TRACK LIGHTING LENS WILL NOT STAY ON. ACFT GROUNDED.   REPLACED FWD LT OVERWING EMERGENCY EXIT TRACK LIGHTING ASSY.  OPS CHECK SAME GOOD.
